# SDR DALA2017052404233

- Difficulty date: May 22, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 78,268 hours, 35,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BELOW THE R1 DOOR AT FRAME 18 APROXIMATELY 35 INCHES BELOW THE DOOR SILL.  REPAIRED IAW SRM 53-00-11-300-029.
